# SDR DALA2023122710624

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 PERFORATION ON SLAT 1 AT 33IN OUTBD SIDE ON EXTERNAL SKIN ON LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 613594-14. (0126883)
